under my tongue is also painful
I would suggest you see your doctor as soon as possible. Swelling (maybe starting with the bumps) of the tongue is a serious side effect of Yaz. Sudden numbness is also a side effect. Yaz may or may not be contributing to your symptoms, please see your doctor to confirm.
Yaz side effects
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using Yaz and call your doctor at once if you have any of these serious side effects:
sudden numbness or weakness, confusion, pain behind the eyes, problems with vision, speech, or balance; chest pain or heavy feeling, pain spreading to the arm or shoulder, nausea, sweating, general ill feeling; a change in the pattern or severity of migraine headaches; stomach pain, loss of appetite, jaundice (yellowing of the skin or eyes); a breast lump; or symptoms of depression (sleep problems, weakness, mood changes).
Less serious Yaz side effects may include:
breast pain, tenderness, or swelling; freckles or darkening of facial skin, increased hair growth, or loss of scalp hair; changes in weight or appetite, swelling of your hands or feet; problems with contact lenses; vaginal itching or discharge; or changes in your menstrual periods.
This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2011 • 2 answers
Posted 28 Oct 2012 • 1 answer
Posted 15 Jan 2013 • 4 answers
Posted 9 Nov 2014 • 1 answer
Posted 15 Dec 2014 • 1 answer